# SDR SWIA201540813

- Difficulty date: February 20, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 22,804 hours, 16,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CHAFED FROM FAIRING AT BS 977 AT STR 27.  C-CHECK BLENDED OUT THE CHAFE ON FUSELAGE IN FS 977 AREA, STR 27 IAW REO.
